MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 THYROGLOBULIN

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 THYROGLOBULIN
Model Number N/A
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A us customer contacted the siemens customer care center (ccc) to report imprecision with quality control level 1 when using immulite 2000 systems when using thyroglobulin kit lot d434.There were no discordant patient results provided by the customer.The customer indicated there was no impact to patient testing, and they continued to process patient samples for thyroglobulin with kit lot d434.It is unknown if the results were reported to the physician.Siemens healthcare diagnostics further investigated the issue and has confirmed the potential for functional sensitivity to not meet instructions for use claims with thyroglobulin kit lots d431-d436 (us) and kit lots 431-436 (outside the us).Investigation has also demonstrated that immulite thyroglobulin control module control level one may result outside of published ranges.Per good laboratory practice, patient results are not reported when controls result out of range.When control results are in range, users may observe increased imprecision with low level patient samples.An urgent medical device correction (umdc, letter imc23-04.A.Us) was sent to us customers 12/8/2022, and an urgent field safety notice (ufsn, letter imc23-04.A.Ous) was sent to outside the us (ous) customers on 12/7/2022.The umdc and ufsn explain the potential for functional sensitivity not meeting ifu claims and increased imprecision with patient samples with low level patient samples.
 
Event or Problem Description
The customer indicated imprecision with quality control level 1 when using immulite 2000 systems when using thyroglobulin kit lot d434.There were no discordant patient results provided by the customer.The customer indicated there was no impact to patient testing, and they continued to process patient samples for thyroglobulin with kit lot d434.It is unknown if the results were reported to the physician.There are no known reports of patient intervention or adverse health consequences due to the failed quality control samples.

Brand Name
IMMULITE 2000 THYROGLOBULIN
Common Device Name
IMMULITE 2000 THYROGLOBULIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy
uk registration #: 3002806944
gwynedd, llanberis ll55 4el
UK 
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy
uk registration #: 3002806944
gwynedd, llanberis ll55 4el
UK  
Manufacturer Contact
karen confort
511 benedict avenue
tarrytown, NY 10591
3392069063
MDR Report Key15950423
Report Number2432235-2022-00323
Device Sequence Number6419255
Product Code MSW
UDI-Device Identifier00630414972084
UDI-Public00630414972084
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K982458
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 12/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model NumberN/A
Device Catalogue Number10381647
Device Lot NumberD434
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/01/2022
Initial Report FDA Received Date12/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/30/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2432235-12/06/2022-006-C
Patient Sequence Number1
Patient SexUnknown